PSEUDO-HYPERTHYROIDISM: BIOTIN INTERFERENCE IN A CASE WITH RENAL FAILURE


Demiral M., Kiraz Z. K. , Alatas I. O. , Cetin N., Kirel B.

ACTA ENDOCRINOLOGICA-BUCHAREST, vol.17, no.3, pp.319-322, 2021 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 3
  • Publication Date: 2021
  • Doi Number: 10.4183/aeb.2021.319
  • Journal Name: ACTA ENDOCRINOLOGICA-BUCHAREST
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, EMBASE
  • Page Numbers: pp.319-322
  • Keywords: biotin interference, renal failure, pseudo-hyperthyroidism, HIGH-DOSE BIOTIN, GRAVES-DISEASE, THERAPY, TSH
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

Introduction. Biotin treatment causes false-low or false-high results in some immunoassays methods. This phenomenon is called as biotin interference. In the present article, a seven-month-old male, with renal failure and laboratory hyperthyroidism due to biotin interference is presented.